MathSciNet Relay Station
MathSciNet bibliographic data
MR118953 35.00
Krylov, V. Ju. Some properties of the distribution corresponding to the equation $\partial u/\partial t=(-1)\sp{q+1} \partial \sp{2q}u/\partial x\sp{2q}$. Dokl. Akad. Nauk SSSR 132 1254--1257 (Russian); translated as Soviet Math. Dokl. 1 1960 760–763.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement